Axiomatic systems in fuzzy algebra

Drewniak, J.: Axiomatic systems in fuzzy algebra. Acta cybernetica, (5) 2. pp. 191-206.(1981)

[img] Cikk, tanulmány, mű
cybernetica_005_fasc_002_191-206.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1981
Volume: 5
Number: 2
Page Range: pp. 191-206
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika
Additional Information: Bibliogr.: 206. p.
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12315

Actions (login required)

View Item View Item